# SDR REXA2021020400044

- Difficulty date: January 24, 2021
- Submitted: February 4, 2021
- Operation: Air carrier
- Aircraft: N314PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15314
- Aircraft time: 15,301 hours, 10,891 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: MM67035655003
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR SILL CORRODED.  REMOVED CORRODED AFT CARGO DOOR SILL AND REPLACED WITH SERVICABLE SILL IAW CRJ 900 SRM 51-42-06-001-001-A01, 51-42-12-001-001-A01, 51-12-21- 001-001-A01 AND REMOVED AND RE-ATTACHED INTERNAL SUPPORT BRACKET IAW  
CRJ 900 SRM 51-42-13-001-001-A01. WVAC EMP STAMP# 792 MTC
